Show simple item record

dc.contributor.authorMonterde, J.*
dc.contributor.authorUgail, Hassan*
dc.date.accessioned2009-01-23T14:28:13Z
dc.date.available2009-01-23T14:28:13Z
dc.date.issued2004
dc.identifier.citationMonterde, D. and Ugail, H. (2004). On harmonic and biharmonic Bezier surfaces. Computer Aided Geometric Design. Vol. 21, No. 7, pp. 697-715.en
dc.identifier.urihttp://hdl.handle.net/10454/2254
dc.descriptionNoen
dc.language.isoenen
dc.relation.isreferencedbyhttp://dx.doi.org/10.1016/j.cagd.2004.07.003en
dc.subjectGeneral biharmonic operatoren
dc.subjectPDE freeform surfacesen
dc.subjectQuadratic functionalsen
dc.subjectPermanence principleen
dc.subjectCoons patchesen
dc.titleOn harmonic and biharmonic Bezier surfacesen
dc.status.refereedYesen
dc.typeArticleen
dc.type.versionNo full-text available in the repositoryen


This item appears in the following Collection(s)

Show simple item record